# SDR GLBA2001225

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 11,604 hours, 14,826 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 1303800415
- Part serial: 517
- Condition: Failed
- Location: #2
- Part time: 11,554 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#2 ITT INDICATOR FAILED INFLIGHT, REPLACED OPS CHECKED SYSTEM SATISFACTORY
